Metrics

From
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind by Feng Qi Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42 doi:10.12691/tjant-6-2-1
Views
6815
Html 6089
Abstract 726
01 May 2018 (publication date) through 14 August 2022 *
13.73 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3159
PDF936
Epub969
XML820
PPT0
Figures244
Tables190
Export: 2848
RIS816
BibTex1092
Endnote940
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com